# SDR AALA201904259020

- Difficulty date: April 18, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 15,883 hours, 7,622 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND ELEVATOR #4 HINGE FITTING IS WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
